# SDR DXTA2025080804489

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 14,584 hours, 11,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 661133336
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPADE DOOR GETTING CAUGHT (POSSIBLY ON HOOK) EVERYTIME OPENING THE DOOR. OCCASIONALLY THE DOOR STICKS & WE ARE UNABLE TO OPEN DOOR UNLESS USING MORE FORCE THAN USUAL, CAUSING SPADE DOOR TO BEND ONCE OPENING.  ACTUATED  DOOR ABOUT 10 TIMES & COULD NOT DUPLICATE FAULT.  DID FIND AFT LINK PUSHROD ASSY BENT, BOLT & BUSHINGS FOR IT CORRODED & SEIZING,  NOTICED THAT WHILE MOVING DOOR,  SPADE DOOR WOULD BIND UP SOME AT THIS SPOT,  BELIEVE THIS IS MAIN CAUSE FOR DOOR TO  STICK,  ESPECIALLY AFTER FLT WITH TEMPS OF AIRFRAME COLD.   FOUND A BENT LIP ON HINGE OF SPADE DOOR. DID NOT FIND ANYTHING CAUSING THIS TO BECOME BENT.  REMOVED STAIRS & VISUALLY INSPECTED INTERNAL OPERATING MECHANISMS & ACTUATE DOOR LOCKING MECHANISMS, NO DISCREPANCIES.  REINSTALLED STAIRS & PERFORMED DOOR OPS CHECK & VERIFIED LIGHTS & INDICATIONS WORKING PROPERLY IAW AMM 51-10-02.  REMOVED DAMAGED AFT LINK ASSY. &  ASSOCIATED HARDWARE,  INSTALLED NEW AFT LINK ASSY. & ASSOCIATED HARDWARE IAW AMM 52-10-05, OPS DOOR OPEN AND CLOSED 10 TIMES WITH NO ISSUES NOTED.
